# SDR CALA0700737

- Difficulty date: December 8, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546557
- Condition: Cracked
- Location: Bs 887 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED STA 887 BETWEEN STA 8 & 9 RT.  REPAIRED PER EA 5310-04498.
